# SDR C2XA09SH335

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524061008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAIN DOOR AFT CUTOUT (FRM 18) HAS CORROSION (LEVEL 2 LOCAL) AROUND SCREW HOLES BETWEEN STR 14L-15L.  MAINTENANCE PERFORMED REPAIR ON MAIN DOOR AFT CUTOUT (FRM 18)BETWEEN STR'S 14L-15L IAW EMB-145XR EC5310-01482.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
